Pacific Journal of Mathematics

Completely injective semigroups.

E. H. Feller and R. L. Gantos

Article information

Source
Pacific J. Math., Volume 31, Number 2 (1969), 359-366.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977872

Mathematical Reviews number (MathSciNet)
MR0257253

Zentralblatt MATH identifier
0214.03502

Subjects
Primary: 20.93

Citation

Feller, E. H.; Gantos, R. L. Completely injective semigroups. Pacific J. Math. 31 (1969), no. 2, 359--366. https://projecteuclid.org/euclid.pjm/1102977872


Export citation

References

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. I, Math. Surveys No. 7, Amer. Math. Soc, Providence, R. I., 1961.
  • [3] E. H. Feller and R. L. Gantos. Completely injectve semigroups with central idem- potents, Glasgrow Math. J. (to appear)
  • [4] N. R. Reilly, Bisimple -semigroups, Proc. Glasgow Math. Assoc. 7 (1966), 160-169.